# SDR TRAX200601095

- Difficulty date: December 5, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 12,652 hours, 10,676 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON T/O RECEIVED A -STEERING INOP- MESSAGE.  COMPLIED WITH QRN 13-5.  NO FURTHER ACTION.   RE-ENGAGED ON THE GROUND.  EMERGENCY VEHICLES ON STANDBY AS A PRECAUTION.
